# SDR IPXA2025072531021

- Difficulty date: July 2, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398140120000
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PROFILES-T AT FR80/82 LH Y1580.5/RH -Y1580.5 INSTALLED PROFILES-T AT FR80/82 LH Y1580.5/RH -Y1580.5 IAW SRM 51-40-21
